| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient is experiencing left knee buckling approximately two (2) years following knee arthroplasty.Attempts have been made; however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10: concomitant devices - unknown persona femoral component catalog#: ni, lot#: ni, persona stemmed tibial component size f left catalog#: 42532007501, lot#: 66099226, persona tapered stem 14mm x +30mm catalog#: 42557000114, lot#: 66247437.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.